# SDR MWEA99081

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 39271012
- Condition: Inop
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT UNABLE TO PRESSURIZE, RETURNED TO MKE.  MTC REMOVED AND REPLACED RIGHT AUGMENTATION VALVE.
